Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On convection and diffusion


Author: S. L. Passman
Journal: Quart. Appl. Math. 28 (1970), 145-147
DOI: https://doi.org/10.1090/qam/99799
MathSciNet review: QAM99799
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Marris and S. L. Passman, Generalized circulation-preserving flows, Arch. Rational Mech. Anal. 28 (1968), no. 4, 245–264. MR 1553505, https://doi.org/10.1007/BF00251809
  • [2] C. Truesdell, The kinematics of vorticity, Indiana Univ. Publ. Sci. Ser. no. 19, Indiana University Press, Bloomington, 1954. MR 0075003
  • [3] C. Truesdell and R. Toupin, The classical field theories, Handbuch der Physik, Bd. III/1, Springer, Berlin, 1960, pp. 226–793; appendix, pp. 794–858. With an appendix on tensor fields by J. L. Ericksen. MR 0118005
  • [4] Ion Carstoiu, Vorticity and deformation in fluid mechanics. A contribution to their kinematical properties, J. Rational Mech. Anal. 3 (1954), 691–712. MR 0075004
  • [5] C. Truesdell, Generalisation de la formule de Cauchy et des théorèmes Helmholtz au mouvement d'un milieu quelconque, C. R. Acad. Sci. Paris 227, 757-759 (1948)


Additional Information

DOI: https://doi.org/10.1090/qam/99799
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website